# SDR DALA1031453357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND SEAT TRACK AT Y-450 FR 60, FR 63 AND FR 66 CORRODED. REMOVED MATERIAL, REMOVED 0.035", L=1.0", W=0.5", FR66 MATERIAL REMOVED 0.040", L=1.0", W=0.5". ORIGINAL THK 0.120" FOUND EXCEED LIMIT IAW SRM 53-00-15, FIG 102 SEAT TRACK. R & R IAW SRM 51-42-11.
